Interdisciplinary Journal Of Linguistics

The "Interdisciplinary Journal Of Linguistics (ISSN 09743421)” is an annual publication of  The Department of Linguistics, University of Kashmir, Srinagar, India.

Announcements

 

Published Journal Back ISSUE 2013 VOLUME 6

 
Published the journal back issue 2013 volume 6  
Posted: 2014-04-02
 
More Announcements...


Creative Commons License The Interdisciplinary Journal Of Linguistics is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License